Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: RANIR LLC CVS PWTB POLARIS II SO 2PK; TOOTHBRUSH, POWERED
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
RANIR LLC CVS PWTB POLARIS II SO 2PK; TOOTHBRUSH, POWERED
Model Number
PWTB POLARIS II SO 2PK
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
11/08/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Consumer purchased a 2 pack of cvs health brand tooth brushes and the bristles were falling out consumer response: i threw away the bristles that it shed ¿ as soon as i started to brush ¿ after i returned home.
New Search
Submit an Adverse Event Report
Brand Name
CVS PWTB POLARIS II SO 2PK
Common Device Name
TOOTHBRUSH, POWERED
Manufacturer
(Section D)
RANIR LLC
4701 east paris ave se
grand rapids MI 49512 5353
Manufacturer
(Section G)
RANIR LLC
4701 east paris ave. se
grand rapids MI 49512 5353
Manufacturer Contact
julia bowen
6166988880
MDR Report Key
12961161
Report Number
1825660-2021-01028
Device Sequence Number
17610797
Product Code
JEQ
UDI-Device Identifier
00050428432785
UDI-Public
050428432785
Combination Product (Y/N)
N
Initial Reporter State
IN
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Consumer
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
12/08/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Lay User/Patient
Device Model Number
PWTB POLARIS II SO 2PK
Was Device Available for Evaluation?
No
Distributor Facility Aware Date
11/08/2021
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
11/08/2021
Initial Report FDA Received Date
12/08/2021
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Patient Sex
Male